MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/1097-0142(19841015)54:8<1731::aid-cncr2820540842>3.0.co;2-f

Медицинская библиотека · Cancer · 1984

Aminoglutethimide-induced bone marrow injury. Report of a case and review of the literature.

Young J A, Newcomer L N, Keller A M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient with advanced breast cancer who died of septicemia associated with aminoglutethimide induced agranulocytosis, is reported. Aminoglutethimide is effective and widely used in the treatment of metastatic adenocarcinoma of breast. Thrombocytopenia, leukopenia, or pancytopenia have been reported as complications of therapy in 1.6% of 1345 patients treated in recently published clinical trials employing aminoglutethimide; and this may underestimate the true incidence of this drug side effect. Implications for clinical research and clinical practice are discussed.

Для цитирования: Young J A, Newcomer L N, Keller A M. Aminoglutethimide-induced bone marrow injury. Report of a case and review of the literature.. Cancer. 1984. DOI: 10.1002/1097-0142(19841015)54:8<1731::aid-cncr2820540842>3.0.co;2-f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.